# SDR 96ZZZM1143

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 66258752
- Condition: Missing
- Location: Nr 2 Flap Trans
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA - ON APPROACH, THE OUTBOARD FLAPS HAD AN ASYMMETRY CONDITION.  PERFORMED CHECKLIST 2A114.  INSPECTED THE OUTBOARD FLAP DRIVE SYSTEM.  FOUND THE LEFT OUTBOARD FLAP DRIVE COUPLING DISCONNECTED AT ITS INBOARD JACKSCREW.  INSTALLED MISSING SCREWS AND RIGGED FLAPS AS PER MM 27-51-12.  OPERATIONAL CHECK OK.
